Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0191-1.pdf95.44 kBAdobe PDFView/Open
Title: 三角多項式に関するいくつかの不等式について : 大きい篩の理論から (不等式に関する研究)
Authors: 小林, 功武  KAKEN_name
Author's alias: KOBAYASHI, ISAMU
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 2
End page: 3
URI: http://hdl.handle.net/2433/107257
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.